# SDR 96ZZZX1403

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64332
- Make and model: Boeing 727231
- Aircraft serial: 20055
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: 894232
- Condition: Moisture Contam
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

MIA - FLT 17 - DURING DESCENT, SHUT DOWN NR 2 ENGINE, SN 3979, DUE TO FIREWARNING.  FOUND MOISTURE IN LOOP CONNECTOR, MFG PN 894232.  CLEANED CONNECTOR AND INSTALLED NEW GASKET WASHERS.   GROUND OPERATION OF WARNING SYSTEM CHECKED NORMAL. ENGINE TT:  58,407 HRS; 38,756 CYCLES,  CHECK C-4 - 10-5-95 - MCI.
